# SDR YENA20121008622

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 29,769 hours, 10,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bolt
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT  676 LAX-JFK, RI DOOR ESCAPE SLIDE AFT MOUNT BOTTLE PULL STRAP SPRING DISENGAGED.  REMOVED AND INSTALLED SERVICEABLE R1 DOOR ESCAPE SLIDE MOUNT BOLT ASSY IAW AMM 25-62-44.  NO OTHER FAULTS NOTED.
